Bases optimales pour des espaces de signaux

Translated title of the contribution: Best bases for signal spaces

Yonathan Aflalo, Haïm Brezis, Alfred Bruckstein, Ron Kimmel, Nir Sochen

Research output: Contribution to journalArticle

6 Scopus citations

Abstract

We discuss the topic of selecting optimal orthonormal bases for representing classes of signals defined either through statistics or via some deterministic characterizations, or combinations of the two. In all cases, the best bases result from spectral analysis of a Hermitian matrix that summarizes the prior information we have on the signals we want to represent, achieving optimal progressive approximations. We also provide uniqueness proofs for the discrete cases.

Original languageFrench
Pages (from-to)1155-1167
Number of pages13
JournalComptes Rendus Mathematique
Volume354
Issue number12
DOIs
StatePublished - Dec 1 2016

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Aflalo, Y., Brezis, H., Bruckstein, A., Kimmel, R., & Sochen, N. (2016). Bases optimales pour des espaces de signaux. Comptes Rendus Mathematique, 354(12), 1155-1167. https://doi.org/10.1016/j.crma.2016.10.002